Pre Loader

Nurofen Plus (Codeine 12.8mg/Ibuprofen 200mg) – 24 Tablets

Nurofen Plus (Codeine 12.8mg/Ibuprofen 200mg) – 24 Tablets

11.20

Nurofen Plus works to relieve acute to moderate aches and pains that have not been relieved by other painkillers such as paracetamol or aspirin. This product contains ibuprofen a common painkiller and Codeine phosphate which is an opioid analgesic to provide short-term relief from pain.

Category: Tag:

Description

Nurofen Plus works to relieve acute to moderate aches and pains that have not been relieved by other painkillers such as paracetamol or aspirin. This product contains ibuprofen a common painkiller and Codeine phosphate which is an opioid analgesic to provide short-term relief from pain.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.